# SDR AALA202309066891

- Difficulty date: June 2, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N723UW
- Make and model: Airbus A319-112
- Aircraft serial: 1109
- Aircraft time: 62,929 hours, 37,181 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Part number: D5757059100300
- Condition: Worn
- Location: Zone 600 - Rh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT WING INBOARD FLAP TRACK #1 FLAP DRIVE TRUNNION, TORSION SUPPORT ASSEMBLY AT FLAP RIB 1. REPLACED TORSION SUPPORT ASSEMBLY PER CMM 57-52-21.
